MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED LATERALIZED GLENOSPHERE +3 DIA 39MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED LATERALIZED GLENOSPHERE +3 DIA 39MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ023
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event that one patient required revision surgery due to infection could not be confirmed, since the device was not returned for evaluation and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.
 
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes with the tornier shoulder system.The report details analysis provided for procedures performed between april 2012 ¿ may 2022.During the review of the report, it was identified that on (b)(6) 2021 a patient required revision surgery due to infection, which was not previously reported to the manufacturer.Revision procedure type: debridement and implant retention (dair).

Brand Name
TORNIER PERFORM REVERSED LATERALIZED GLENOSPHERE +3 DIA 39MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20144282
Report Number0001649390-2024-00476
Device Sequence Number8397347
Product Code PHX
UDI-Device Identifier00846832090389
UDI-Public00846832090389
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/18/2025
Device Catalogue NumberDWJ023
Device Lot NumberCZ2920206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2024
Initial Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale